# SDR SIMA2012041003

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 23,820 hours, 21,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2996 THE FLIGHT ATTANDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO CLOSE AND OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN DOOR FRAME ROLLER LUBRICATION IAW EMB 140 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
